# SDR CALA2013111292838

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 37,212 hours, 16,276 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Lg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LGCIU 1 FAULT, FLIGHT DIVERTED.  PFR SHOWS 27GA DOOR SENSOR FAULT.  REPLACED SENSOR  MM32-31-73-400-001-A.  OPERATIONS CHECKED NORMAL.
